# SDR DXTA2022120675650

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20659
- Aircraft time: 7,156 hours, 4,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulted
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR: MAIN DOOR WHEN STEP ON TO THE STAIRS THE RED HANDLE RETRACTS TO THE MID POSITION CAUSING THE DOOR TO DROP. UNSTABLE CONDITION. THE MAIN CABIN DOOR WILL NOT CLOSE WITH THE HANDLE IN THAT POSITION . YOU WOULD HAVE TO PUSH THE HANDLE FWD TO CLOSE THE DOOR. WHEN OPENING THE DOOR THE DOOR WILL NOT EXTEND DWN TO A SECURE POSITION.   GAINED ACCESS TO INTERNAL MECHANISMS OF THE PAX DOOR PERFORMED GVI OF THE PAX DOOR INTERNAL NO DEFECTS NOTED IAW CL350 AMM 52-11-00-210-802 PERFORMED LUBRICATION OF THE PAX DOOR AND RESTORED ACCESS IAW CL350 AMM 12-22-00-640-808 PERFORMED OPS CHECK OF THE PAX DOOR AND WALKED UP AND DOWN STEPS WITH NO DEFECTS NOTED IAW CL350 AMM 52-11-00-010-801.  ORIG SUBMISSION DATE:  12/6/2022
